Old and new necessary and sufficient conditions on ( a i , m i ) in order that n a i ( mod m i ) be a covering system

Štefan Porubský; Johanan Schönheim

Mathematica Slovaca (2003)

  • Volume: 53, Issue: 4, page 341-349
  • ISSN: 0139-9918

How to cite

top

Porubský, Štefan, and Schönheim, Johanan. "Old and new necessary and sufficient conditions on $(a_i, m_i)$ in order that $n\equiv a_i (\operatorname{mod} m_i)$ be a covering system." Mathematica Slovaca 53.4 (2003): 341-349. <http://eudml.org/doc/32322>.

@article{Porubský2003,
author = {Porubský, Štefan, Schönheim, Johanan},
journal = {Mathematica Slovaca},
keywords = {arithmetic sequence; covering system; exactly covering system; disjoint covering system},
language = {eng},
number = {4},
pages = {341-349},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Old and new necessary and sufficient conditions on $(a_i, m_i)$ in order that $n\equiv a_i (\operatorname\{mod\} m_i)$ be a covering system},
url = {http://eudml.org/doc/32322},
volume = {53},
year = {2003},
}

TY - JOUR
AU - Porubský, Štefan
AU - Schönheim, Johanan
TI - Old and new necessary and sufficient conditions on $(a_i, m_i)$ in order that $n\equiv a_i (\operatorname{mod} m_i)$ be a covering system
JO - Mathematica Slovaca
PY - 2003
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 53
IS - 4
SP - 341
EP - 349
LA - eng
KW - arithmetic sequence; covering system; exactly covering system; disjoint covering system
UR - http://eudml.org/doc/32322
ER -

References

top
  1. BEEBEE J., Bernoulli covers and exact covering systems, Amer. Math. Monthly 99 (1992), 946-948. (1992) Zbl0776.11008MR1190561
  2. ERDÖS P.-GRAHAM R. L., Old and New Problems in Combinatorial Number Theory, Monographic No. 28 de L'Enseigment Mathematique, Universite Geneneve, 1980. (1980) Zbl0434.10001MR0592420
  3. FRAENKEL A. S., A characterization of exactly covering congruences, Discrete Math. 4 (1973), 359-366. (1973) Zbl0257.10003MR0316359
  4. PORUBSKÝ Š., Covering systems and generating functions, Acta Arith. 26 (1975), 223-231. (1975) Zbl0268.10044MR0379423
  5. PORUBSKÝ Š., On m-times covering systems, Acta Arith. 29 (1976), 159-169. (1976) Zbl0282.10033MR0399033
  6. PORUBSKÝ Š., Identities involving covering systems I, Math. Slovaca 44 (1994), 153-162. (1994) Zbl0809.11012MR1282532
  7. PORUBSKÝ Š.-SCHÖNHEIM J., Covering systems of Paul Erdös: past, present and future, In: Proceeding of the International Conference Paul Erdös and his Mathematics Budapest 1999 (G. Halász, L. Lovász, M. Simonovits, V .T. Sós, eds.), Bolyai Soc. Math. Stud. 11, Springer Verlag/János Bolyai Math. Society, Berlin-Heidelberg-New York/Budapest, 2002, pp. 581-627. (1999) Zbl1055.11007MR1954716
  8. PORUBSKÝ Š.-SCHÖNHEIM J., New necessary and sufficient conditions on ( a i , m i ) in order that x = a i (mod m) be a covering system, Discrete Math. (To appear). Zbl1071.11012
  9. SCHÖNHEIM J., Covering congruences related to modular arithmetic and error correcting codes, Ars Combin. 16-B (1983), 21-25. (1983) Zbl0535.10049MR0737106
  10. SUN Z.-W., Several results and systems of residue classes, Math. China 18 (1989), 251-252. (1989) 
  11. ZNÁM Š., A simple characterization of disjoint covering systems, Discrete Math. 12 (1975), 89-91. (1975) Zbl0306.10001MR0376597

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.